MAUDE Adverse Event Report: Medline Industries, LP CURAD; BANDAGE,PLASTC,CURAD,60CT,3/4X3"

Medline Industries, LP CURAD; BANDAGE,PLASTC,CURAD,60CT,3/4X3"
Catalog Number CUR45153RB
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Skin Tears (2516)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿when he took it off, he took off skin.Skin on his foot bled a little bit.¿.
 
Additional Manufacturer Narrative
The customer reported the bandage was applied to the foot for 1 day, the adhesive was causing the skin irritation, and when he took it off, he took off skin and the skin on his foot bled a little bit.A sample was not received for this complaint; inspection records were reviewed to note if there were any abnormalities in the finished products inspected per (b)(4), and all coa's for this lot showed that the adhesive levels for this product were in spec.Without a physical sample or picture, it could not be established that the root cause was directly related to the manufacture of the product, and at this time medline cannot confirm a quality issue with the product based off the information received.Adhesive does react to each person¿s skin differently, and variable conditions such as temperature, humidity, and length of wear may also affect the tapes; the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
BANDAGE,PLASTC,CURAD,60CT,3/4X3"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50690062
Report Number1417592-2026-34614
Device Sequence Number9684458
Product Code KGX
UDI-Device Identifier40080196302858
UDI-Public40080196302858
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR45153RB
Device Lot Number90923100001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown